• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



advice help!

#1
hi im on day 10 of CD. however having done CD previously i am aware of the impacts which it has had on my body b4. however this time i have the following side effects;
headache
joint pain
nausea
huge bowel prob which require no or some help
tired
hungry
sore throat.
hot and cold sweats
changed menstrual cycle
stomach pains

now normally i would say,hey its the diet, but im on day 10 and previously i have been high on life. so i was concerned and went onto nhs direct, who authorised me a perscrption for tamiflu. but obv due to some of the above being symptoms of a VLCD, i dont know whether to take them or not. so i rang the swine flu line who told me to speak to my gp, but thats tommorrow and obv u are supposed to take the tablets asap. any one got any ideas?!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

sumayyah

please try again
#2
if your temperatures below 38 degrees then its rather unlikely to be swine flu
 

Chlo

Silver Member
#3
A lot of these don't appear to be side effects of the diet, so there does appear to be something else that is making you ill. Ring your counsellor and see what she suggests. But some of those symptoms sound like flu to me.
 
#5
If it is dont worry, you'll right as rain after a few days (unless you have serious underlying problems of course). Hope you feel better soon x
 

Tracey1404

Enjoyin' my journey....
#7
Hi- I wouldn't mess around with this one. Take the tamiflu and move the 1200 today. If it is swine flu (or even if you suspect it is) it is more important to reduce its impact asap. If it means a few pounds gain, so what? CD will be waiting for you when you are well.
 

LizS

Shut up Ethel
#8
it does sound like you have the flu, but no idea if its SF or not. There's a number of fluey bugs going around at present, just to confuse matters.

To sound an alternate note (sorry if this is confusing) Tamiflu will only shorten the flu by a day or so and it can make some people very sick. Seems quite common, of a number of my staff who have had swine flu I'd say more than half ended up being told NOT to take it as it wasn't really helping.

Paracetamol, fluids and rest, stay at home and go up to a higher plan as you need the extra energy to fight off the bug. Hope you feel better soon.
 

LizS

Shut up Ethel
#9
Oh and do speak to your GP in the morning!! Best to be safe than sorry, so maybe have a go with the tamiflu and see how you go.
 


Similar threads